MAUDE Adverse Event Report: MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number 007042
Medical Device Problem Codes Kinked (1339); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two angiographic 0.035" wires were intended to be used during a procedure.Only one device was used in the patient.During the procedure, a femoral approach was used to access the ostium of the rca.There was no damage noted to the packaging.There were no issues noted to the devices when removing from the packaging per ifu.Both wires were inspected and prepped per ifu without issues.The wire tips were not formed by the physician.Poor steerability was noted.It was also noted during removal of the device used in the patient, that the coils were separated and the wire was kinked.The second wire was tested outside the patient and kinked.Patient alive with no injury.
 
Additional Manufacturer Narrative
Product analysis: the wire appears used, bloody kinked approx.2cm from tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7577193
Report Number1220452-2018-00069
Device Sequence Number1524493
Product Code DQX
UDI-Device Identifier00643169856714
UDI-Public00643169856714
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number007042
Device Lot NumberGFCQ2386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight81